MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Codes Break (1069); Migration or Expulsion of Device (1395); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/23/2024
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a healthcare provider regarding a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction.It was reported that hcp was doing a full implant on the pt.The first lead was initially implanted when the hcp was deploying the tines, the lead shifted towards s2.At this point the introducer was fully removed.Hcp tried to adjust the lead after deployed with no improvement in responses.She tried to reinsert the lead introducer sheath over the lead to manipulate the lead back in proper position.In the attempt to do this, the introducer sheath bent and could not advance into fully into the foramen.Hcp was concerned the lead was possibly damaged because of this and completely removed the lead introducer sheath and the lead.Due to possible risk of damaged lead, requested to open a new lead kit and start over.The new lead kit used was the a new lead.The new lead was placed without incident.No patient harm or damage done and patient responses appropriate.Removed lead and lead introducer will be sent back tomorrow 4/25/24.
 
Additional Manufacturer Narrative
Continuation of d10: product id 3550-18 lot# serial# unknown implanted: explanted: product type accessory product id 978b128 lot# (b)(6) serial# (b)(6) implanted: (b)(6) 2024 explanted: product type lead section d information references the main component of the system.Other relevant device(s) are: product id: 3550-18, serial/lot #: unknown, ubd: , udi#: h3: analysis results were not available at the time of this report.A follow-up report will be sent when analysis is completed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
H3: analysis of the lead (lot#: va2uxec) revealed that the returned device passed all testing in the laboratory and no anomalies were identified.Analysis of the kit revealed that the lead introducer sheath was damaged.Continuation of d10: product id 3550-18 lot# serial# unknown implanted: explanted: product type accessory medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key19273475
Report Number2649622-2024-12738
Device Sequence Number12528174
Product Code EZW
UDI-Device Identifier00763000203726
UDI-Public00763000203726
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/27/2025
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA2UXEC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/23/2024
Supplement Date Received by Manufacturer05/08/2024
Initial Report FDA Received Date05/08/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/23/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age68 YR
Patient SexFemale
Patient Weight98 KG